# SDR JR2R20210525692

- Difficulty date: May 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 14,560 hours, 8,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263601
- Condition: Corroded
- Location: Frm 14 R-L Bl 11
- Part time: 14,560 hours, 8,388 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 11 FLOOR BEAM AT FR14 CORRODED
